# SDR USAA070579

- Difficulty date: July 24, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 22,097 hours, 22,097 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM Y254 AT FRAME 16 HAS CORROSION.  FABRICATED FILLER AND REPAIR ANGLES, INSTALLED WITH LOCK FASTENERS; CORR TASK JA-220-53500; LEVEL 1, DEFECT SIZE:  1 X 1 INCH.
